It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-07-2013, 09:53 PM   #1
Newbie
(male)
 
Join Date: Jun 2013
Posts: 1
ddubya HB User
Erection Issues

I have a problem that I don't understand and is very frustrating. I am 41 years old and I get great erections if I masturbate, and I typically orgasm quickly. When I am with my girlfriend or other women, I don't get a great erection and if I do, I will often soften during intercourse. I have tried Viagra and I get great erections then most of the time, not always, but most of the time. And when I do use Viagra, I often won't orgasm, or only seem to orgasm after a couple of hours and tons of effort. It's very frustrating and at times makes me avoid sex and just look forward to masturbating. Masturbating is easier, but I truly had much rather be having intercourse with a woman. I don't understand why I get such great erections alone, but feel like I need Viagra to achieve an erection with my partner. HELP!!

 
Old 06-13-2013, 03:05 PM   #2
Newbie
(male)
 
Join Date: Jun 2013
Posts: 1
khaard HB User
Re: Erection Issues

Hi, that's all becouse of masturbating, your penis got used to your hand, and of course it is more tied than the girls vagina, this problem was with me before, then i just quit masturbating. and now everything is fine, Just quit masturbating and you will be fine

 
Sponsors Lightbulb
   
Old 06-19-2013, 11:05 PM   #3
Junior Member
(male)
 
Join Date: Jun 2013
Posts: 25
Manly HB User
Re: Erection Issues

I have to agree with the previous post. Also, condoms can be an issue. I could almost never erect during sex in condoms.

 
Old 06-20-2013, 04:23 AM   #4
Inactive
(male)
 
Join Date: Jun 2013
Posts: 1
leodon HB User
Re: Erection Issues

Hi,

This problem is psychological basically. When you do it yourself using your hand, you don’t bother about your performance. But in case when you are with a woman, you may think too much about performing in an excellent manner. If such is the case, you first need to overcome your this pre-occupied feeling.

Next, Viagra can create such problems that you are mentioning about. Avoid using it. Instead try using some herbal based pills that work naturally and don’t have any side effects.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), wachix (7), Bob652 (7), tommy124 (6), Vanilla Kiss (6), Mod-S4 (5), Just Tell Me (5), aowshea (5), keil (4)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (910), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!